# SDR DALA2016110208273

- Difficulty date: November 1, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 51,363 hours, 29,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1542 CRACKED LEFT HAND SIDE AT UPPER ATTACH HOLE FOR CLOSE OUT WEB.  REPAIRED.
